Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 4, Issue 2


Published
on

July 1, 2022


Pages

49-58


DOI

Article

The Form of the Solutions and Periodicity of Fourth Order Recursive Sequence

Check for updates


Authors

H. S. Alayachi Affiliation:
Department of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, Selangor, Malaysia
, M. S. M. Noorani Affiliation:
Department of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, Selangor, Malaysia
and E. M. Elsayed* Affiliation:
Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia


Abstract

We obtain, in this paper the solution of the following difference equation $x_{n+1} = \frac{x_{n-1}}{x_{n-3}(x_{n-1} \pm 1)}$, $n = 0,1, \dots$, where the initial conditions $x_3, x_2, x_1, x_0$ are arbitrary non zero real numbers. Also we study the periodicity of the solutions of these equations.


Keywords

Solutions and Periodicity, difference equation, fourth order recursive sequence


Citation

Alayachi, H. S., Noorani, M. S. M., & Elsayed, E. M. (2022). The form of the solutions and periodicity of fourth order recursive sequence. Numerical and Computational Methods in Sciences and Engineering, 4(2), 49–58. https://doi.org/10.18576/ncmse/040202

Published by: Engineering Journals

Engineering Journals Logo